# SDR CALA2019081601369

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N876UA
- Make and model: Airbus A319-132
- Aircraft serial: 2203
- Aircraft time: 44,328 hours, 28,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5323041520200
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO FR30 Y=-3 FLR SUPPORT LOWER FND CORROSION. REF NON-ROUTI NE NO.9482305 - ORIGINATED BY EMP V902716 SPEC NO.A3NB-05-3-6013 . PERFORMED BY EMP V905768 FWD CGO FR30 Y=3 FLR SUPPORT REMOVED AN D REPLACED AS PER SRM 51-42-11 REV 128 AND SRM 51-44-11 REV 128 REF NRC JOB NO.BWN0045 LOCAL FABRICATED FLR SUPPORT P/N D5323041 520200 IN DWG D53230415 ISSUE B AND DPL D53230415 ISSUE C00 NEW PART INSTALL AS PER SRM 51-42-11 REV 128 DWG D53230415 ISSUE B. ADD EMP:V905768 RII BY TA243
